MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL WITH PUREFIX HA 46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL WITH PUREFIX HA 46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 542-11-46D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 04/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
It was reported via e-mail from sales representative that the dr.Surgically implanted and did a left hip revision due to loose cup.
 
Additional Manufacturer Narrative
An event regarding loosening involving a trident shell was reported.The event was not confirmed.Method & results: -device evaluation and results: a visual, dimensional and functional inspection was not performed as the device was not returned for evaluation.-medical records received and evaluation: no medical information was received for review with the clinical consultant.-device history review: all devices in the reported lot were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been no other similar relevant events for the reported lot.Conclusions: the event could not be confirmed nor the root cause determined as sufficient information was not provided.Further information such as device details, return of device, operative reports, x-rays, patient history & follow-up notes are needed to investigate this event further.If additional information and/or device become available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
TRIDENT PSL WITH PUREFIX HA 46MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6559883
Report Number0002249697-2017-01507
Device Sequence Number533381
Product Code LPH
UDI-Device Identifier04546540240460
UDI-Public(01)04546540240460(11)161025(17)211031(10)57429302
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number542-11-46D
Device Catalogue Number542-11-46D
Device Lot Number57429302
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by Manufacturer06/13/2017
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight77